# SDR CAL960107

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Elect Unit
- Part number: 285N001140
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1106 - DEN - THE EICAS LE SLAT ASYMMETRY AND LEADING EDGE LIGHT ILLUMINATED IN FLIGHT.  THE AIRCRAFT WAS DIVERTED TO DEN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 FLAP AND SLAT ELECTRONIC UNIT AND THE S10340 SLAT LOSS SENSING SWITCH.  GROUND TESTING WAS CONDUCTED IAW MM 27-81-41 AND SYSTEMS CHECKED GOOD.  (M)
